MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48811234
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cervical plate was being used.The locking nut was engaged on the plate causing the spring bar to be damaged upon screw insertion.Another 34mm plate was used.Screw is still stuck in plate.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment; result: the device was confirmed visually to have a deformed spring bar.Manufacturing files were reviewed and no anomalies were found.Conclusion: the cause is not using the recommended drill guides as per the stg.
 
Event or Problem Description
It was reported; that the cervical plate was being used.The locking nut was engaged on the plate causing the spring bar to be damaged upon screw insertion.Another 34mm plate was used.Screw is still stuck in plate.

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 34
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6015102
Report Number0009617544-2016-00405
Device Sequence Number16498981
Product Code KWQ
UDI-Device Identifier07613252152217
UDI-Public(01)07613252152217
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811234
Device Lot Number160332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2016
Supplement Report FDA Received Date12/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1